# SDR MWEA97871

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND CRACK AT RT ELEV NOSE RIB STA XHS106.  MAINTENANCE REMOVED AND REPLACED DOUBLER IAW SRM 51-10-2A, 51-10-4, 51-30-5.
